# SDR DALA2019110806502

- Difficulty date: November 7, 2019
- Submitted: November 9, 2019
- Operation: Air carrier
- Aircraft: N828NW
- Make and model: Airbus A330-302
- Aircraft serial: 1720
- Aircraft time: 16,893 hours, 2,086 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 36A EMERGENCY AISLE LIGHT INOPERATIVE. RECONNECTED CONNECTOR. LP 6212526
